کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4634857 | 1340701 | 2007 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
An analysis of conservative finite difference schemes for differential equations with discontinuous coefficients
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
A class of monotone conservative schemes is derived for the boundary value problem related to the Sturm-Liouville operator Auâ-(k(x)uâ²(x))â²+q(x)u(x), with discontinuous coefficient k = k(x). The discrete analogous of the law of conservation are compared for the finite element and finite difference approaches. In the class of discontinuous coefficients, the necessary condition for conservativeness of the finite difference scheme is derived. The obtained one parametric family of conservative schemes permits one to construct new conservative schemes. The examples, presented for different discontinuous coefficients, and results show how the conservativeness conditions need to be taken into account in numerical solving boundary value problems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 191, Issue 1, 1 August 2007, Pages 183-192
Journal: Applied Mathematics and Computation - Volume 191, Issue 1, 1 August 2007, Pages 183-192
نویسندگان
Ebru Ozbilge,